Abel Cadenillas

University of Alberta - Department of Mathematical and Statistical Sciences

Associate Professor

Edmonton, Alberta T6G 2G1

Canada

SCHOLARLY PAPERS

9

DOWNLOADS

742

SSRN CITATIONS
Rank 22,877

SSRN RANKINGS

Top 22,877

in Total Papers Citations

6

CROSSREF CITATIONS

34

Scholarly Papers (9)

1.

Classical, Singular, and Impulse Stochastic Control for the Optimal Dividend Policy when There is Regime Switching

Number of pages: 49 Posted: 01 Jun 2008
Luz R. Sotomayor and Abel Cadenillas
Georgia State University - Department of Risk Management and Insurance and University of Alberta - Department of Mathematical and Statistical Sciences
Downloads 444 (73,225)
Citation 7

Abstract:

Loading...

Business cycles, Dividend policy, Stochastic control with regime switching

2.
Downloads 220 (156,622)
Citation 2

Executive Stock Options as a Screening Mechanism

Number of pages: 30 Posted: 24 Jun 2005 Last Revised: 20 Feb 2012
Abel Cadenillas, Jaksa Cvitanic and Fernando Zapatero
University of Alberta - Department of Mathematical and Statistical Sciences, California Institute of Technology - Division of the Humanities and Social Sciences and Questrom School of Business, Boston University
Downloads 136 (238,839)
Citation 1

Abstract:

Loading...

Executive Stock Options, Incomplete Information

Executive Stock Options as a Screening Mechanism

Number of pages: 31 Posted: 04 Mar 2005
Abel Cadenillas, Fernando Zapatero and Jaksa Cvitanic
University of Alberta - Department of Mathematical and Statistical Sciences, Questrom School of Business, Boston University and California Institute of Technology - Division of the Humanities and Social Sciences
Downloads 84 (335,224)
Citation 2

Abstract:

Loading...

Executive stock options, optimal compensation

3.

Classical and Impulse Stochastic Control for the Optimization of the Dividend and Risk Policies of an Insurance Firm

Mathematical Finance, Vol. 16, No. 1, pp. 181-202, January 2006
Number of pages: 22 Posted: 21 Jun 2006
Abel Cadenillas, Tahir Choulli, Michael I. Taksar and Lei Zhang
University of Alberta - Department of Mathematical and Statistical Sciences, University of Alberta - Department of Mathematical and Statistical Sciences, University of Missouri at Columbia - Department of Mathematics (Deceased) and City University of Hong Kong
Downloads 28 (533,832)
Citation 3
  • Add to Cart

Abstract:

Loading...

4.

Optimal Dividend Policy with Mean-Reverting Cash Reservoir

Mathematical Finance, Vol. 17, No. 1, pp. 81-109, January 2007
Number of pages: 29 Posted: 13 Dec 2006
Abel Cadenillas, Fernando Zapatero and Sudipto Sarkar
University of Alberta - Department of Mathematical and Statistical Sciences, Questrom School of Business, Boston University and McMaster University - Finance & Business Economics
Downloads 24 (557,855)
Citation 1
  • Add to Cart

Abstract:

Loading...

5.

Consumption-Investment Problem with Subsistence Consumption, Bankruptcy, and Random Market Coefficients

Journal of Optimization Theory and Applications, Vol. 93, No. 2, pp. 243-272, May 1997
Number of pages: 30 Posted: 19 Feb 2008 Last Revised: 07 Nov 2015
Abel Cadenillas and Suresh Sethi
University of Alberta - Department of Mathematical and Statistical Sciences and University of Texas at Dallas - Naveen Jindal School of Management
Downloads 15 (616,819)

Abstract:

Loading...

Consumption-investment problem, optimal stopping time, utility function, stochastic control, martingale representation theorem, change of probability measure, bankruptcy, KLSS model, Girsanov change of measure, subsistence consumption

6.

A Note on the Effects of Taxes on Optimal Investment

Mathematical Finance, Vol. 17, No. 4, pp. 477-485, October 2007
Number of pages: 10 Posted: 14 Sep 2007
Cristin Buescu, Abel Cadenillas and Stanley R. Pliska
King's College London, Department of Mathematics, University of Alberta - Department of Mathematical and Statistical Sciences and University of Illinois at Chicago - Department of Finance
Downloads 8 (666,895)
  • Add to Cart

Abstract:

Loading...

7.

Explicit Solutions of Consumption-Investment Problems in Financial Markets with Regime Switching

Mathematical Finance, Vol. 19, Issue 2, pp. 251-279, April 2009
Number of pages: 29 Posted: 27 Apr 2009
Luz RocĂ­o Sotomayor and Abel Cadenillas
affiliation not provided to SSRN and University of Alberta - Department of Mathematical and Statistical Sciences
Downloads 3 (704,774)
Citation 2
  • Add to Cart

Abstract:

Loading...

8.

Classical and Impulse Stochastic Control of the Exchange Rate Using Interest Rates and Reserves

Posted: 15 Dec 2000
Abel Cadenillas and Fernando Zapatero
University of Alberta - Department of Mathematical and Statistical Sciences and Questrom School of Business, Boston University

Abstract:

Loading...

9.

Optimal Trading of a Security When There are Taxes and Transaction Costs

Posted: 16 Feb 1999
Abel Cadenillas and Stanley R. Pliska
University of Alberta - Department of Mathematical and Statistical Sciences and University of Illinois at Chicago - Department of Finance

Abstract:

Loading...